# SDR DALA2023071705773

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 79,503 hours, 10,464 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3311 - DIV - INTO ATL DUE TO AUTO FLT FM 2 ECAM FAULT. CORRECTIVE ACTION: REPLACED FMGEC 2. (4932783)
